# SDR IPXA2016101109205

- Difficulty date: October 9, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 80,550 hours, 13,445 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289115
- Part serial: 0664RP
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN DOOR WAS OPENED, THE SLIDE FELL OUT AND DEPLOYED.  R & R L1 DOOR ESCAPE SLIDE IAW MM 25-61-15-401 & MM 25-61-01-401.
